# SDR SIMA20170407005

- Difficulty date: April 7, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 41,292 hours, 38,099 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523110401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FR10 CRACKED. REMOVED AND REPLACED LT FR 10 IAW SRM 51-40-02.
